# SDR ASAA0080643

- Difficulty date: October 23, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBC250
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK-DURING C06 CHECK, EMERGENCY FLOOR TRACK LIGHTING DETERMINED TO BE INOP IN FIRST CLASS CABIN. REPLACED BATTERY ASSEMBLY. OPS CHECKED NORMALLY.
